| Model Number |
72404130 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) presented recurring incontinence due to urethral atrophy.A surgical procedure was performed during which the existing device was explanted and replaced with a new aus.Also, the cuff was downsized from a 4.0 to a 3.5.There were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 845823001.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #:(b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 852938007.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).